# SDR P5CA9800502

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Engine: Pwa JT9D7A
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON INITIATING DESCENT, NR 4 ENG START VALVE LIGHT ILLUMINATED STEADY.  WHEN HIGH STAGE LIGHT WAS OUT, START VALVE LIGHT WOULD EXTINGUISH.  VALVE LIGHT ON STEADY ACCOMPANIED BY HIGH STAGE LIGHT ON.  ENG SHUT DOWN ACCOMPLISHED.  INSPECTED ALL COMPONENTS, NO DAMAGE TO STARTER OR VALVE.  LOCKED OUT THE NR 4 ENG HI-STAGE VALVE PER DDPG 36-01-1.
